A-PLUS

A-PLUS

290.00

Aceclofenac 100mg + Paracetamol 325 mg 

Category:

Product Description

Aceclofenac 100mg + Paracetamol 325 mg – The combination of drug, is widely used for fever and other kinds of Pain and Arthritis. Both the compound works for different aspects of the human body such as Paracetamol reduces the Absorption Of Cholestyramine and Accelerated Absorption With Metoclopramide. Both the terms eventually works on the pain. Aceclofenac is used for the treatment of osteoarthritis, muscular pain, gout and rheumatoid arthritis etc. On the other hand,  Paracetamol used for the treatment of a headache, joint pain, dental pain, nerve pain, muscular pain, menstrual pain, migraine, and fever.

Composition

  • Aceclofenac 100mg
  • Paracetamol 325 mg

Additional information

Pack Size

10 * 10

Package

BLISTER

Reviews

There are no reviews yet.

Be the first to review “A-PLUS”

Your email address will not be published. Required fields are marked *

Contact US
Get Franchise Opportunity